# SDR COMA0760715

- Difficulty date: December 13, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 31,812 hours, 29,167 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensing Element
- Part number: 355844255
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5485 - ON CLIMBOUT FROM CVG TO STL ANTI-ICE DUCT MESSAGE CAME ON WITH ANTI-ICE SELECTED ON.  AIRCRAFT RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED RIGHT FUSELAGE FWD OVERWING HEAT SENSING ELEMENT.
